# SDR YENA20160808730

- Difficulty date: August 8, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N328JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000422
- Aircraft time: 15,967 hours, 10,279 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066348001
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON LT SHEAR TIE FRAME 75 BETWEEN STRINGERS 29L AND 29R.  REMOVED AND REPLACED SHEAR TIE.
